Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 38, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jun 16, 2009, 2:43 PM CDT for 4 counties in Kentucky. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2009, 2:43 PM CDT (19:43 UTC)
- Expired
- Jun 16, 2009, 3:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Barren County, KY, Green County, KY, Hart County, KY, Metcalfe County, KY
The radar
The Louisville radar (KLVX), 88 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 2:58 PM CDT | TSTM WND DMG | Horse Cave, KY | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 1:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 228 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KLMK 161943 TORLMK KYC009-087-099-169-162015- /O.NEW.KLMK.TO.W.0038.090616T1943Z-090616T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 243 PM CDT TUE JUN 16 2009 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN BARREN COUNTY IN SOUTH CENTRAL KENTUCKY... SOUTHWESTERN GREEN COUNTY IN SOUTH CENTRAL KENTUCKY... SOUTHERN HART COUNTY IN SOUTH CENTRAL KENTUCKY... NORTHWESTERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 315 PM CDT... * AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CAVE CITY...MOVING EAST AT 45 MPH. * THE TORNADO WILL BE NEAR... ROWLETTS AND HISEVILLE AROUND 250 PM CDT... UNO AND HARDYVILLE AROUND 255 PM CDT... THREE SPRINGS AND CENTER AROUND 300 PM CDT... MONROE AROUND 305 PM CDT... PIERCE AROUND 310 PM CDT... DAMAGING WINDS OVER 60 MPH ARE ALSO LIKELY IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY, BATHROOM, OR CLOSET. && LAT...LON 3731 8561 3712 8560 3705 8597 3721 8604 TIME...MOT...LOC 1943Z 253DEG 39KT 3715 8596 $$ TF
1 follow-up statement
000 WWUS53 KLMK 161955 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 255 PM CDT TUE JUN 16 2009 KYC009-087-099-169-162015- /O.CON.KLMK.TO.W.0038.000000T0000Z-090616T2015Z/ GREEN KY-HART KY-METCALFE KY-BARREN KY- 255 PM CDT TUE JUN 16 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR NORTHEASTERN BARREN...NORTHWESTERN METCALFE...SOUTHEASTERN HART AND SOUTHWESTERN GREEN COUNTIES... AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR UNO...OR 37 MILES NORTHEAST OF BOWLING GREEN...MOVING EAST AT 45 MPH. THE TORNADO WILL BE NEAR... THREE SPRINGS AND CENTER AROUND 300 PM CDT... MONROE AROUND 305 PM CDT... PIERCE AROUND 310 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY. AVOID WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON FOR WESTERN KENTUCKY. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING FOR EASTERN KENTUCKY. && LAT...LON 3708 8584 3725 8589 3731 8561 3712 8560 TIME...MOT...LOC 1955Z 253DEG 39KT 3719 8580 $$ JSD
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 16, 1:49 PM CDT, 54 minutes earlier.
Area forecast discussion, Jun 16, 1:49 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 249 PM EDT TUE JUN 16 2009 .SHORT TERM (TONIGHT AND WEDNESDAY)... SQUALL LINE WILL CONTINUE TO PLOW EASTWARD THROUGH CENTRAL KENTUCKY THIS EVENING. SEVERE WIND GUSTS WILL BE POSSIBLE OVER SOUTHERN KENTUCKY AS THE LINE PASSES THROUGH. NOT MUCH BEHIND THE LINE...A FAIRLY MINIMAL STRATIFORM CLOUD SHIELD AND MODELS SUGGEST JUST SOME SCATTERED SHOWERS TO REDEVELOP IF ANYTHING. SOME LIGHT FOG WILL BE POSSIBLE TOWARDS DAWN...ESPECIALLY OVER SOUTHERN KENTUCKY. ON WEDNESDAY LOW PRESSURE CROSSING BY TO OUR NORTH WILL DRAG A COLD FRONT INTO THE LMK CWFA. ADDITIONAL SCATTERED THUNDERSTORM DEVELOPMENT IS EXPECTED. AT THIS TIME IT APPEARS THE BEST CHANCES FOR ANY SEVERE WEATHER WILL BE OVER THE SOUTHEAST HALF OF THE CWFA. STRENGTHENING WINDS ALOFT WILL PRESENT A WIND GUST THREAT WITH THE STORMS. .LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)... WEDNESDAY NIGHT THRU SATURDAY NIGHT... UPPER AIR FLOW LATE WEDNESDAY WILL FEATURE A DEEP AMPLIFIED TROUGH ACROSS THE INTERMOUNTAIN WEST...A RIDGE OVER EASTERN TEXAS AND A SHALLOW TROUGH MOVING EAST ACROSS THE GREAT LAKES. THE PREFERRED ECMWF SHOWS SOME DE-AMPLIFICATION OF THIS PATTERN AS THE WESTERN TROUGH ATTEMPTS TO MOVE UP AND OVER THIS CENTRAL RIDGE. BY LATE THURSDAY...THE 500MB RIDGE ORIGINALLY OVER TEXAS WILL EXTEND ITS INFLUENCE OVER THE LOWER OHIO VALLEY. THE LOWER OHIO VALLEY WILL BE UNDER THE INFLUENCE OF THE SOUTHERN EDGE OF MID-LEVEL NORTHWEST FLOW CENTERED OVER THE WESTERN GREAT LAKES...WITH VERY WARM AND HUMID AIR MOVING NORTHEAST INTO THE REGION THURSDAY AND ESPECIALLY FRIDAY. WITH MID LEVEL HEIGHTS RISING OVER MISSOURI AND WESTERN KENTUCKY...THE TRACK OF THE REPEATED CONVECTIVE EPISODES THAT HAVE AFFECTED US OVER THE PAST SEVERAL DAYS WILL MOVE NORTH INTO NORTHERN ILLINOIS AND IOWA. A DEVELOPING CAP AT 700MB WILL END CONVECTION ACROSS THE TENNESSEE VALLEY AND LOWER MISSISSIPPI VALLEY. HOWEVER...WITH NORTHWEST FLOW ALOFT...ONE OR MORE NOCTURNAL CONVECTIVE COMPLEXES MAY DIVE SOUTHEAST...AFFECTING SOUTHERN INDIANA AND EASTERN KENTUCKY THURSDAY AND THURSDAY NIGHT. THE 12Z NAM HINTS AT THIS BY TAKING EARLIER OVERNIGHT CONVECTION ACROSS IOWA INTO EASTERN KENTUCKY BY LATE THURSDAY. WILL THUS INSERT A CHANCE OF PRECIP FOR THURSDAY INTO EARLY FRIDAY. LOW LEVEL SOUTHWEST FLOW WILL INCREASE THURSDAY AND CONTINUE THROUGH FRIDAY. LONG RANGE GUIDANCE ATTEMPTS TO RAISE AFTERNOON HIGHS WELL INTO THE LOWER 90S...AND WILL FOLLOW...PERHAPS SHAVING A DEGREE OR TWO OFF THIS TO ACCOUNT FOR WET SOIL AND EVAPO-TRANSPIRATION. ENERGY DIVING SOUTHEAST ACROSS THE UPPER MIDWEST FRIDAY WILL AID IN DEVELOPING LOW PRESSURE AND A SHARPENING TROUGH ACROSS THE GREAT LAKES. A LINE OF CONVECTION WILL LIKELY DEVELOP FRIDAY ACROSS INDIANA AND ILLINOIS ALONG THIS BOUNDARY...SINKING SOUTHEAST OF THE OHIO RIVER DURING THE LATE EVENING OR EARLY MORNING HOURS SATURDAY. WILL CONTINUE PRECIP CHANCES THROUGH SATURDAY AFTERNOON TO ACCOUNT FOR THE SPEED OF THE FRONT. .SUNDAY THROUGH TUESDAY... UPPER AIR PATTERN WILL AMPLIFY SUNDAY...WITH A DEEP TROUGH ACROSS THE PACIFIC NORTHWEST...RIDGING ACROSS THE PLAINS AND A CLOSED LOW OVER NEW ENGLAND. A DRIER NORTHERLY FLOW WILL SET UP ACROSS THE REGION AND WILL LIKELY BRING DRIER AIR AND SEVERAL DRY DAYS BEGINNING SUNDAY. THE COOLEST AIR WILL STAY WELL TO OUR NORTHEAST...SO EXPECT SEASONABLY WARM AFTERNOON HIGHS WITH MOSTLY CLEAR SKIES AND LIGHT WINDS. && .AVIATION (18Z TAFS)... OF FIRST CONCERN IS LINE OF STRONG STORMS MOVING TO THE EAST THROUGH WESTERN KENTUCKY. WILL TIME THIS LINE INTO EACH TAF SITE. AS FOR THE STRENGTH...WILL GO WITH GENERALLY WHAT HAS BEEN REPORTED WITH THE LINE SO FAR. WILL KEEP THE WORST OF THE WEATHER AT EACH TAF SITE FOR AN HOUR AS THE LINE PASSES THROUGH...WITH LINGERING TSRA BEHIND IT FOR A FEW HOURS. ADDITIONAL SCATTERED SHOWERS WILL BE POSSIBLE TONIGHT INTO WEDNESDAY MORNING...BUT FOR NOW WILL LEAVE THE TAFS DRY. WILL INTRODUCE SOME LIGHT FOG AT BWG AND LEX TOWARDS DAWN IN SOGGY ATMOSPHERE ABOVE SOAKED GROUND. ADDITIONAL THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON BUT BEST CHANCES SHOULD BE SOUTH OF SDF. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...13 LONG TERM....JSD AVIATION.....13
Hazardous weather outlook, Jun 16, 2:33 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 333 PM EDT TUE JUN 16 2009 INZ076>079-083-084-089>092-KYZ030>037-042-043-171945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-BOURBON KY-NICHOLAS KY- 333 PM EDT TUE JUN 16 2009 /233 PM CDT TUE JUN 16 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING. STRONG INSTABILITY AND MID LEVEL WINDS MAY ALLOW SOME OF THESE STORMS TO BECOME STRONG...WITH GUSTY WINDS AND MARGINALLY SEVERE HAIL. THE MOST LIKELY AREA FOR ANY SEVERE WEATHER WILL BE OVER THE BLUEGRASS AND IN THE LAKE CUMBERLAND REGION. ALTHOUGH ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY...A BETTER CHANCE OF WIDESPREAD THUNDERSTORMS WILL ARRIVE LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. SOME THUNDERSTORMS LATE FRIDAY MAY PRODUCE GUSTY WINDS AND BRIEF VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. KYZ023>029-038>041-045>049-053>057-061>067-070>078-081-082-171945- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY- BULLITT KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY- HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY- RUSSELL KY-CUMBERLAND KY-CLINTON KY- 333 PM EDT TUE JUN 16 2009 /233 PM CDT TUE JUN 16 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF POWERFUL THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS SOUTHERN KENTUCKY THIS AFTERNOON AND EVENING. DAMAGING WINDS AND AN ISOLATED TORNADO OR TWO WILL BE POSSIBLE WITH THESE STORMS. THE THREAT OF SEVERE WEATHER SHOULD END WHEN THE LINE REACHES THE LAKE CUMBERLAND AREA AROUND 7PM EDT/6PM CDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING. STRONG INSTABILITY AND MID LEVEL WINDS MAY ALLOW SOME OF THESE STORMS TO BECOME STRONG...WITH GUSTY WINDS AND MARGINALLY SEVERE HAIL. THE MOST LIKELY AREA FOR ANY SEVERE WEATHER WILL BE OVER THE BLUEGRASS AND IN THE LAKE CUMBERLAND REGION. ALTHOUGH ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY...A BETTER CHANCE OF WIDESPREAD THUNDERSTORMS WILL ARRIVE LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. SOME THUNDERSTORMS LATE FRIDAY MAY PRODUCE GUSTY WINDS AND BRIEF VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. 13/JSD
In the hours before
Local storm report, Jun 16, 2:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
319 PM EDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG BOWLING GREEN 36.97N 86.44W
06/16/2009 WARREN KY LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER LMK0900018
MRCLocal storm report, Jun 16, 2:21 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 PM EDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND DMG MORGANTOWN 37.22N 86.70W
06/16/2009 BUTLER KY EMERGENCY MNGR
POWER LINES DOWN. POWER OUT IN MORGANTOWN.
&&
EVENT NUMBER LMK0900019
MRCLocal storm report, Jun 16, 2:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 PM EDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND DMG FRANKLIN 36.73N 86.60W
06/16/2009 SIMPSON KY TRAINED SPOTTER
TREE BLOCKING WEST MADISON AVENUE IN FRANKLIN.
&&
EVENT NUMBER LMK0900020
MRCLocal storm report, Jun 16, 2:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG 1 SW SCOTTSVILLE 36.74N 86.21W
06/16/2009 ALLEN KY LAW ENFORCEMENT
TREES DOWN.
&&
EVENT NUMBER LMK0900021
MRCLocal storm report, Jun 16, 2:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM EDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG SCOTTSVILLE 36.75N 86.20W
06/16/2009 ALLEN KY LAW ENFORCEMENT
TREES DOWN. LIGHTNING STRUCK POWER POLE KNOCKED TRAFFIC
LIGHT INTO INTERSECTION.
&&
EVENT NUMBER LMK0900022
MRCSpecial weather statement, Jun 16, 2:41 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 341 PM EDT TUE JUN 16 2009 KYZ024-025-028-162015- BRECKINRIDGE-HARDIN-MEADE- 341 PM EDT TUE JUN 16 2009 ...STRONG STORMS MOVING ACROSS BRECKINRIDGE...HARDIN AND MEADE COUNTIES... AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF BRANDENBURG TO 14 MILES WEST OF ELIZABETHTOWN TO 13 MILES NORTHEAST OF LEITCHFIELD...OR ALONG A LINE EXTENDING FROM 39 MILES SOUTHWEST OF LOUISVILLE TO 42 MILES SOUTHWEST OF LOUISVILLE TO 46 MILES SOUTHWEST OF LOUISVILLE...AND MOVING EAST AT 35 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR ELIZABETHTOWN AROUND 405 PM EDT. THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 91 AND 94. THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN MILE MARKERS 136 AND 137. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && JBS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:28 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan | 47 min |
| Jun 16, 1:33 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 27 min |
| Jun 16, 1:54 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Butler, Edmonson, Logan, Simpson and 1 more | 36 min |
| Jun 16, 2:01 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Edmonson, Grayson, Hardin, Hart | 44 min |
| Jun 16, 2:03 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson | 27 min |
| Jun 16, 2:16 PM CDT | Tornado Warning | LMK | Edmonson | 29 min |
| Jun 16, 2:29 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Grayson, Green, Hart and 3 more | 46 min |
| Jun 16, 3:03 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Cumberland, Green, Hart, Metcalfe and 2 more | 42 min |
| Jun 16, 3:22 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Russell, Taylor | 38 min |
| Jun 16, 3:40 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 20 min |
| Jun 16, 4:21 PM CDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 84 min |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.